# SDR AALA201808083005

- Difficulty date: August 3, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug MD 83
- Aircraft serial: 53618
- Aircraft time: 53,194 hours, 27,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5912285509
- Condition: Cracked
- Location: Bs 946-948
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW RING PAN CRACKED AT UPPER FORWARD CORNER BETWEEN BS 946 TO 948, STRINGER 14R TO STRINGER 15R. REPLACED THE RING PAN IAW 53-10-00-25.
